# SDR 9613279858

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: P/D Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE OPERATING PARAMETERS BEGAN TO FLUCTUATE.  THE AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  GROUND MAINTENANCE REPLACED P AND D VALVE AND PERFORMED ENGINE GROUND RUN AND LEAK CHECK.
